Skip to Accessibility Tools Skip to Content Skip to Footer

Does anyone else experience face redness?

Does redness in the face go with COPD problems?


Community Answers
  • SandyS
    1 year ago

    My face is red when I’m taking prednisone.

  • Lyn Harper, RRT moderator
    1 year ago

    Oz, that’s a good question. Perhaps one of our community members that has COPD will chime in with their experience with this.

    I would certainly recommend that you ask your doctor about it next time you see them. Sometimes a person can get a red face if they’re struggling to get enough air – have you noticed if that’s when you get red? Excessive coughing can also cause a person to get red in the face.

    Let us know what your doctor says when you see them.

    Regards,
    Lyn (moderator)

  • Janet Plank moderator
    1 year ago

    Hi Oz
    I get some redness, but find it can also be tied to allergens.
    It would be best that you let the doctor check you out. He/she would be able to make a diagnosis and to treat you if it warrants.Since no 2 people are the same, do get it checked out. Please let us know what you find out! We can learn from each other too.
    Have a breathe-easy day, Janet (site moderator)

  • Leon Lebowitz, BA, RRT moderator
    1 year ago

    Hi OZ – good question! I see that both Lyn and Janet have provided some guidance for you to consider. There are so many different reasons why someone can develop a redness in the face you don’t want to miss any thing that might be going on for you. If this condition persists, or worsens even, you may want to take it to your physician for further assessment.
    Please do check back with us and let us know how you’re doing.
    All the best,
    Leon (site moderator)

  • Share Your Answer

    Poll